# SDR 2007UALA03547

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 53,891 hours, 19,726 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Mid Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL WITH LITE SMOKE IN MID GALLEY.  RAN GALLEY FIRE SMOKE QRC SMOKE DISSIPATED.
